Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 516, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Dec 19, 2012, 8:46 PM CST for Atoka County, Bryan County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 19, 2012, 8:46 PM CST (02:46 UTC)
- Expired
- Dec 19, 2012, 9:15 PM CST
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Atoka County, OK, Bryan County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 192 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 19, 8:56 PM CST | TSTM WND GST 60 | Albany, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 19, 7:36 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1492 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
547
WUUS54 KOUN 200246
SVROUN
OKC005-013-200315-
/O.NEW.KOUN.SV.W.0516.121220T0246Z-121220T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CST WED DEC 19 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 915 PM CST
* AT 842 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF MOYERS TO
BENNINGTON TO 3 MILES SOUTHWEST OF KEMP...MOVING NORTHEAST AT 55
MPH.
* LOCATIONS IMPACTED INCLUDE...
BOKCHITO...BENNINGTON...KEMP...ALBANY...UTICA...WADE AND DARWIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3386 9581 3384 9584 3389 9594 3386 9594
3387 9600 3384 9601 3386 9602 3384 9605
3384 9615 3375 9619 3377 9629 3368 9635
3376 9641 3443 9578 3416 9578 3415 9596
3395 9594 3387 9584 3387 9576 3385 9576
TIME...MOT...LOC 0242Z 242DEG 47KT 3426 9578 3400 9603 3373 9638
$$
..SPEG.2 follow-up statements
477
WWUS54 KOUN 200309
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
909 PM CST WED DEC 19 2012
OKC005-200317-
/O.CAN.KOUN.SV.W.0516.000000T0000Z-121220T0315Z/
ATOKA OK-
909 PM CST WED DEC 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATOKA COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF ATOKA
COUNTY... THEREFORE THE WARNING HAS BEEN CANCELLED FOR ATOKA COUNTY.
LAT...LON 3386 9581 3384 9584 3389 9594 3386 9594
3387 9600 3384 9601 3386 9602 3384 9605
3384 9615 3405 9595 3396 9594 3392 9592
3387 9584 3387 9576 3385 9576
TIME...MOT...LOC 0307Z 238DEG 39KT 3397 9595 3386 9602
$$
OKC013-200315-
/O.CON.KOUN.SV.W.0516.000000T0000Z-121220T0315Z/
BRYAN OK-
909 PM CST WED DEC 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CST
FOR EXTREME EAST CENTRAL BRYAN COUNTY...
AT 904 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BENNINGTON TO 8 MILES EAST OF ALBANY...
MOVING NORTHEAST AT 45 MPH. WINDS OF 60 MPH WERE REPORTED AT ALBANY
AT 856 PM.
LOCATIONS IMPACTED INCLUDE...
WADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3386 9581 3384 9584 3389 9594 3386 9594
3387 9600 3384 9601 3386 9602 3384 9605
3384 9615 3405 9595 3396 9594 3392 9592
3387 9584 3387 9576 3385 9576
TIME...MOT...LOC 0304Z 238DEG 39KT 3397 9595 3386 9602
$$
..SPEG.468
WWUS54 KOUN 200315
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CST WED DEC 19 2012
OKC013-200325-
/O.EXP.KOUN.SV.W.0516.000000T0000Z-121220T0315Z/
BRYAN OK-
915 PM CST WED DEC 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL BRYAN
COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND IS
EXITING BRYAN COUNTY. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3386 9581 3384 9584 3389 9594 3386 9594
3387 9600 3384 9601 3386 9602 3384 9605
3384 9615 3405 9595 3396 9594 3392 9592
3387 9584 3387 9576 3385 9576
TIME...MOT...LOC 0315Z 242DEG 47KT 3397 9595 3386 9602
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 19, 6:13 PM CST, 2 hours 33 minutes earlier.
Area forecast discussion, Dec 19, 6:13 PM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
613 PM CST WED DEC 19 2012
.UPDATE...
WILL SEND AN UPDATE TO CLEAN SOME HEADLINES UP AS AFTN WIND
ADVISORY AND RED FLAG WARNING HAVE EXPIRED. A FEW ISOLATED
LOCATIONS MAY CONTINUE TO MEET RED FLAG CRITERIA... HOWEVER COLD
FRONT HAS BEGUN TO ACCELERATE EASTWARD THIS EVENING AND MAIN
IMPACT WILL BE VERY STRONG NORTH WINDS BEHIND THE FRONT. WILL
CONTINUE WITH HIGH WIND WARNING FOR MUCH OF WESTERN AND CENTRAL
OKLAHOMA WITH WIND ADVISORY ELSEWHERE.
&&
.PREV DISCUSSION... /ISSUED 554 PM CST WED DEC 19 2012/
AVIATION...
STRONG COLD FRONT IS MOVING THROUGH WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS AND WILL CONTINUE MOVE THROUGH THE AREA THIS EVENING.
STRONG WINDS ARE EXPECTED... ESPECIALLY WITH THE NORTHWEST WINDS
BEHIND THE FRONT WHERE 40 TO 50 KNOT GUSTS ARE POSSIBLE. AREAS OF
BLOWING DUST ARE LIKELY WHICH WILL REDUCE VISIBILITIES...
ESPECIALLY WEST. SOME IFR TO MVFR CIGS ARE LIKELY... ALTHOUGH THE
CIGS WILL BE PRIMARILY OF BLOWING DUST ALOFT RATHER THAN CLOUDS.
SOME LIGHT SNOW WILL BE POSSIBLE BEHIND THE FRONT IN NORTHERN
OKLAHOMA /PERHAPS AFFECTING KGAG.. KWWR AND KPNC/ ALTHOUGH NO
SIGNIFICANT ACCUMULATIONS ARE EXPECTED.
PREV DISCUSSION... /ISSUED 328 PM CST WED DEC 19 2012/
DISCUSSION...
MID LEVEL STRATUS HAS INHIBITED HEATING ACROSS PORTIONS OF
WESTERN AND SOUTHWESTERN OK THIS AFTERNOON...WHICH HAS LIMITED
MIXING AND SFC WIND SPEEDS. HOWEVER...PRESSURE RISES ARE
INCREASING IN THE LEE OF THE ROCKIES WEST OF THE PANHANDLE AND AS
THE SHORTWAVE TROUGH TRACKS OVER THE PANHANDLE AROUND 00Z...THE
SFC LOW WILL SHIFT ENE. A VERY STRONG PRESSURE GRADIENT WILL ALSO
SHIFT/DEVELOP EAST. WINDS WILL INCREASE FIRST FROM THE WEST
ACROSS WESTERN OK/N TX LATE THIS AFTERNOON...AND THEN FROM THE
NORTHWEST AS A COLD FRONT PASSES. CONFIDENCE WAS HIGH ENOUGH TO
UPGRADE AND EXTEND THE HIGH WIND HEADLINE EASTWARD THROUGH CENTRAL
OK TONIGHT...ALTHOUGH THE STRONGEST WINDS WILL LIKELY BE BRIEF
WITH FROPA. IN ADDITION TO STRONG WINDS...SEVERAL PLUMES OF
BLOWING DUST ARE PRESENT OVER THE PANHANDLE AND WEST TEXAS THIS
AFTERNOON. THIS DUST WILL ARRIVE IN EXTREME SW OK AND W N TX
BEFORE 00Z. A BLOWING DUST ADVISORY HAS BEEN ISSUED FOR THE
PREVIOUS LOCATIONS...BUT VISIBILITIES BELOW 1 MILE SHOULD BE
BRIEF.
STILL EXPECT SOME LIGHT SNOW ACCUMULATION LATER TONIGHT OVER
EXTREME NORTHWESTERN OK...ALONG WITH BLOWING SNOW WHICH WILL
RESULT IN HAZARDOUS TRAVEL. THE SHORTWAVE TROUGH WILL MOVE INTO
MO EARLY TOMORROW MORNING. BREEZY NORTHWESTERLY WINDS WILL
CONTINUE THROUGHOUT MOST OF THE DAY THOUGH WITH A MODEST PRESSURE
GRADIENT REMAINING IN PLACE. MUCH COLDER TEMPERATURES ARE EXPECTED
TOMORROW WITH HIGHS IN THE LOW 40S TO LOW 50S N TO S RESPECTIVELY.
SHORTWAVE RIDGING WILL FOLLOW FOR THIS WEEKEND AND TEMPS WILL
SLOWLY CLIMB BACK UP TO NEAR OR JUST ABOVE NORMAL.
THE NEXT SIGNIFICANT MID TO UPPER TROUGH WILL DIG SOUTH INTO THE
ROCKIES LATE CHRISTMAS EVE. THE GFS IS NOW/AGAIN TRACKING A
CLOSING LOW ACROSS OK CHRISTMAS DAY...WHILE THE ECMWF KEEPS A
SLOWER DIGGING POSITIVELY TILTED OPEN WAVE OVER THE REGION THROUGH
THE DAY AFTER CHRISTMAS. WE WILL CONTINUE TO MENTION WINTRY PRECIP
IN THE EXTENDED FCST AROUND CHRISTMAS...BUT CONFIDENCE REMAINS
LOW WITH REGARDS TO SNOW ACCUMULATION AMOUNTS...PRECIP TYPE...AND
TIMING.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 28 45 24 56 / 10 0 0 0
HOBART OK 25 48 22 55 / 0 0 0 0
WICHITA FALLS TX 29 50 23 58 / 0 0 0 10
GAGE OK 21 42 18 56 / 40 0 0 0
PONCA CITY OK 29 42 23 57 / 40 0 0 0
DURANT OK 35 52 26 60 / 10 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 3 AM CST THURSDAY FOR OKZ004>007-009>012-
014>019-021>025-027>029-033>038.
WINTER WEATHER ADVISORY UNTIL 2 AM CST THURSDAY FOR OKZ004>006-
009-010.
WIND ADVISORY UNTIL 3 AM CST THURSDAY FOR OKZ008-013-020-026-
030>032-039>048-050>052.
BLOWING DUST ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR OKZ033.
TX...WIND ADVISORY UNTIL 3 AM CST THURSDAY FOR TXZ083>090.
BLOWING DUST ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ083-084-
087.
&&
30/26Hazardous weather outlook, Dec 19, 2:20 PM CST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
220 PM CST WED DEC 19 2012
OKZ004>048-050>052-TXZ083>090-201300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
220 PM CST WED DEC 19 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK... THERE REMAINS A VERY SLIGHT CHANCE OF SHOWERS
AND POSSIBLY AN ISOLATED STORM ACROSS PORTIONS OF SOUTHEAST OKLAHOMA
THROUGH THIS EVENING.
DISCUSSION... A VERY STRONG SURFACE CONTINUES TO DEEPEN THIS
AFTERNOON ACROSS NORTHERN OKLAHOMA. A DRYLINE WILL SURGE INTO
CENTRAL OKLAHOMA BY LATE AFTERNOON...WITH A COLD FRONT SURGING
ACROSS OKLAHOMA AND NORTH TEXAS THROUGH TONIGHT. A FEW THUNDERSTORMS
MAY DEVELOP ACROSS PARTS OF SOUTHEAST OKLAHOMA LATE TODAY...BUT
SHOULD MOVE RAPIDLY EASTWARD AND OUT OF THE AREA BY MID EVENING. AS
COLD AIR MOVES INTO NORTHERN OKLAHOMA BEHIND THE FRONT...SOME SNOW
SHOWERS WILL BE POSSIBLE ACROSS NORTHERN OKLAHOMA. NO SEVERE
THUNDERSTORMS ARE EXPECTED...BUT OTHER HAZARDOUS WEATHER...INCLUDING
STRONG WINDS...ENHANCED WILDFIRE POTENTIAL...AND WINTER WEATHER WILL
IMPACT PARTS OF THE AREA TODAY AND TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST THURSDAY DEC 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...20 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...LESS THAN 5 PERCENT.
OTHER HAZARDOUS WEATHER... VERY GUSTY SOUTHWEST WINDS WILL DEVELOP
TODAY ACROSS SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF TEXAS. BLOWING
DUST HAS BEEN REPORTED OVER THE TEXAS PANHANDLE...AND WILL LIKELY
MOVE INTO PARTS OF THIS AREA LATER THIS AFTERNOON. VISIBILITIES MAY
BE REDUCED AS THIS DUST MOVES INTO THE AREA...AND A BLOWING DUST
ADVISORY HAS BEEN ISSUED FOR REDUCED VISIBILITIES AND DANGEROUS
TRAVEL CONDITIONS.
A RED FLAG WARNING REMAINS IN EFFECT FOR FAR SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS BECAUSE OF THE EXTREMELY WARM AND DRY CONDITIONS
IN CONJUNCTION WITH VERY STRONG WINDS. CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED...AND ANY FIRES THAT GET OUT OF CONTROL WILL
BE ALMOST IMPOSSIBLE TO CONTAIN.
THIS EVENING A COLD FRONT WILL MOVE QUICKLY THROUGH OKLAHOMA. STRONG
WINDS ARE EXPECTED TO FOLLOW. A HIGH WIND WARNING HAS BEEN ISSUED
FOR MUCH OF WESTERN OKLAHOMA. SUSTAINED WINDS OF 35 T0 45 MPH...WITH
GUSTS AS HIGH AS 60 MPH WILL BE POSSIBLE ACROSS WESTERN OKLAHOMA
THIS EVENING THROUGH TONIGHT. WINDS OF THIS MAGNITUDE CAN CAUSE
DAMAGE TO TREES AND POWER LINES...AND WILL MAKE TRAVEL ON AREA
ROADWAYS VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON
EAST WEST ORIENTED ROADWAYS. STRONG WINDS ARE ALSO EXPECTED ELSEWHERE
AND A WIND ADVISORY WILL REMAIN IN EFFECT OVERNIGHT.
A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR LIGHT SNOW
ACCUMULATION AND BLOWING SNOW ACROSS PARTS OF FAR NORTHERN OKLAHOMA.
RAIN WILL BEGIN LATE THIS AFTERNOON AND TRANSITION TO SNOW FROM WEST
TO EAST ACROSS NORTHERN OKLAHOMA. ANY HEAVIER SNOWBANDS IN THE MIDST
OF VERY STRONG NORTHWEST WINDS...MAY CREATE NEAR WHITE OUT
CONDITIONS IN SOME AREAS. MOTORISTS ARE URGED TO AVOID TRAVEL ACROSS
NORTHERN OKLAHOMA AND SOUTHERN KANSAS THIS EVENING AND TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
ANOTHER STORM SYSTEM WILL ENTER THE SOUTHERN PLAINS EARLY NEXT WEEK.
AT THIS TIME...THUNDERSTORM CHANCES APPEAR LOW...BUT RAIN AND SOME
WINTRY PRECIPITATION WILL BE POSSIBLE ACROSS OKLAHOMA AND WESTERN
NORTH TEXAS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND 5
AM THURSDAY...THOUGH FREQUENT UPDATES WILL LIKELY BE ISSUED
THROUGHOUT THIS EVENING AND INTO TONIGHT.
AUSTINIn the hours before
Special weather statement, Dec 19, 7:22 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CST WED DEC 19 2012
OKZ043-047-048-051-052-200145-
BRYAN OK-MARSHALL OK-JOHNSTON OK-ATOKA OK-COAL OK-
722 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN...MARSHALL...
SOUTHEASTERN JOHNSTON...NORTHWESTERN ATOKA AND COAL COUNTIES UNTIL
745 PM CST...
AT 718 PM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM ASHLAND TO 10 MILES SOUTHWEST OF KINGSTON...MOVING NORTHEAST AT
70 MPH.
HAZARDS INCLUDE...
SMALL HAIL...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
MADILL...ATOKA...COALGATE...KINGSTON...WAPANUCKA...STRINGTOWN...
TUSHKA...LEHIGH...MILBURN...SILO...KENEFIC...BROMIDE...PHILLIPS...
MEAD...WOODVILLE...WARDVILLE...FILLMORE...LAKE TEXOMA...LITTLE CITY
AND WILLIS.
LAT...LON 3385 9656 3385 9663 3389 9659 3392 9666
3384 9670 3384 9677 3387 9680 3385 9687
3395 9690 3476 9621 3477 9609 3468 9609
3468 9588 3462 9588
TIME...MOT...LOC 0118Z 228DEG 59KT 3470 9612 3387 9691
..SPEG.Local storm report, Dec 19, 8:42 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
842 PM CST WED DEC 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND GST BENNINGTON 34.00N 96.04W
12/19/2012 M58 MPH BRYAN OK EMERGENCY MNGR
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 7:22 PM CST | Special Weather Statement | OUN | Coal, Marshall | 23 min |
| Dec 19, 7:52 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 53 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.